Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was using persol forte cream which was recommended by a skin specialist after chemical peeling but my face has blackened in a few areas. Could you please suggest me what should I do. Should I continue this cream or not.

1 Doctor Answered
I was using persol forte cream which was recommended by a...
It is because you might be going out in sun a lot without using the sunscreen. Using sunscreen is extremely important after chemical peels.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.